# SDR QXEA0300452

- Difficulty date: April 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,744 hours, 3,160 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 465507
- Part serial: MAL0169
- Condition: Inoperative
- Location: Mlg
- Part time: 2,742 hours, 3,159 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT, LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF. SHOWED AMBER AND RED LIGHTS. CHECKLIST BROUGHT ALL GREEN UP NORMAL. LANDING WAS NORMAL. REMOVED AND REPLACED RETRACTION ACTUATOR. OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
